# SDR SWAA2016080554591

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 65,723 hours, 52,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262
- Part serial: MA1799
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 INBD GROUND SPOILER OTBD LUG BROKEN.  R & R SPOILER IAW AMM.
